Journal of Lie Theory
Vol. 12, No. 2, pp. 503--514 (2002)
On a family of operators and their Lie algebras
Jan A. Sanders and Jing Ping WangJan Sanders and Jing Ping Wang
Faculty of Sciences
Division of Mathematics and Computer Science
De Boelelaan 1081a
1081 HV Amsterdam
Abstract: An infinite family of differential operators is constructed. Each of these operators defines a Lie bracket and the operator is a homomorphism from the new Lie algebra to the standard Lie algebra. An interesting feature of these operators is that they factorize into first order operators with integer coefficients. This generalizes recent results of Zhiber and Sokolov.
Full text of the article:
Electronic fulltext finalized on: 6 May 2002. This page was last modified: 21 May 2002.